# SDR SIMA20140305001

- Difficulty date: March 5, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 38,172 hours, 32,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT MAIN DOOR STAYS ON IN ARM POSITION.  R & R FWD NR 1 EMERGENCY LIGHT BATTERY CHARGER IAW AMM 33-50-04, OPERATIONS CHECKED GOOD.
